# SDR AWXA200201219

- Difficulty date: November 19, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 59,500 hours, 25,514 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N1530
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK CORROSION WAS FOUND ON STRINGER 29 L/H, AT BS 1680. MAINTENANCE CUTOUT 4" SECTION OF CORRODED STRINGER AND FOUND CORROSION ON SKIN; CLEANED CORROSION OFF SKIN AND FOUND MATERIAL LOSS OUT OF LIMITS; CUTOUT CORRODED SECTION OF AIRCRAFT SKIN; PERFORMED HFEC INSPECTION OF SKIN AND STRINGER CUTOUTS TO VERIFY NO CRACKS EXIST; FABRICATED A NEW SECTION OF STRINGER, AND A STRINGER SPLICE IAW B757-200 SRM 53-00-03, PG. 201. FABRICATED A REPAIR DOUBLER FOR SKIN CUTOUT; INSTALLED REPAIR PARTS IAW AWA E.R. 19-5361-02345-SS2.
